# SDR USAA051567

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: F5331532920000
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FRAME 40.  REPLACED SUPPORT FLANGE PER SRM 51-42-00, 51-72-11, DEFECT SIZE: .025" BY 1".
